Hyperacidity after taking Acid Phos QAge: 27 years
I have acidity and heartburn after taking Acid Phos Q (dose: 10 drops twice daily). I took it for about a month. I have tried following medicines but no relief :
1. Carbo Veg 200- no relief with aggravation of empty feeling in stomach
2. Nux vomica 30- some relief but aggravation of anal itching and limb weakness
3. Robinia Q - less relief
4. Abies Nigra 30 - No relief
5. Nat phos 6x - relief but less
6. Arsenic album 200- no relief
7. Pulsatilla 30 - no relief
8. Robinia 30 - no relief
Current Symptoms :
- Hyperacidity and heartburn after having spicy food.
- Acidity even by simple food items like- Potatoes, pigeon pea (Toor daal).
- pain on right side of chest
[Edited by Sagar270 on 2021-05-04 18:30:28]
Sagar270 on 2021-05-04
Just take half a glass of chilled milk diluted with water
Have curds/ yoghurt after lunch
Thuja 1M one drop empty stomach for thee days
Revert after three days
♡ Kaps last week
Sagar270 last week
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.